# SDR DXTA2023072191370

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 5,205 hours, 4,159 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Battery
- Part number: 7450LS00
- Part serial: 006580
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, EMER LT NOT ARMED CAS ILLUMINATED WITH SWITCH IN THE ARM OR ON POSITION. CABIN EMER LIGHTS REMAIN ON WITH SWITCH IN ON OR ARM POSTITON. CONDITION OCCURS WITH AIRCRAFT POWERED OR UNPOWERED. NO SUCCESS WITH RESET PROCEDURE.  REPLACED #1 AND #2 EMERGENCY LIGHT BATTERIES WITH 'MODIFIED" UNITS IAW AMM 33-52-01/400. COMPLETED EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-52-00-710-801-A.
